# SDR DL76L070340

- Difficulty date: April 20, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 69,370 hours, 10,470 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311T31571
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF INSPECTIONS OF THE NR 2 PYLON MIDSPAR FITTINGS AND CLOSEOUT ANGLE PER OPN 5281AD (01-074944-12). THE CLOSEOUT ANGLE WAS FOUND CRACKED IN THE TYPICAL LOCATIONS AT THE FASTENERS COMMON TO THE MIDSPAR FITTINGS.  THE MID SPAR FITTINGS WERE INSPECTIONS AND NO INDICAITONS WERE NOTED.  THE CLOSEOUT ANGLE WAS REPLACED WITH A NEW PART PER INSTRUCTIONS CONTAINED IN ERA 461325-14AD.
